# SDR 2006UALA01862

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 56,383 hours, 33,177 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR FUSELAGE SKIN CRACKED AT UPPER HINGE CUTOUT.  MAJOR REPAIR:  MAJOR REPAIR INSTALLED PER SRM 53-60-01 REPAIR 5.
